# SDR CA150710011

- Difficulty date: June 23, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

CAN, THE ACFT HAD AN ENG FAILURE AT 11,000 FT & 4 MILES FROM THE AIRFIELD.  THE PILOT REPORTED A BANG & THEN GRATING NOISES.  SHUT THE ENG DOWN IMMEDIATELY.  LANDED THE ACFT SAFELY.  INSPECTION REVEALED BOTH THE POWER & GAS GEN SECTIONS WERE SEIZED.  SIGNS OF OIL, METALLIC SLIVERS & CARBON WERE FOUND IN ACFT EXHAUST.  PT BLADES HAVE IMPACT DAMAGE & THE CT VANE HAS EXTENSIVE DAMAGE.  THE CT BLADES HAVE DAMAGE SIMILAR TO AN OVERTEMP BUT THE PICTURES DO NOT SHOW FRACTURED BLADE.  THE LAST HOT SECTION INSPECTION WAS 603 HOURS AGO, WHEN NEW CT BLADES WERE INSTALLED.  MFG WILL INVESTIGATE.
